Follow
Krishanu Maulik
Title
Cited by
Cited by
Year
Tail asymptotics for exponential functionals of LÚvy processes
K Maulik, B Zwart
Stochastic processes and their applications 116 (2), 156-177, 2006
1552006
Characterizations and examples of hidden regular variation
K Maulik, S Resnick
Extremes 7 (1), 31-67, 2004
1392004
Asymptotic independence and a network traffic model
K Maulik, S Resnick, H RootzÚn
Journal of Applied Probability 39 (4), 671-699, 2002
105*2002
Tail behavior of randomly weighted sums
RS Hazra, K Maulik
Advances in Applied Probability 44 (3), 794-814, 2012
322012
Small and large time scale analysis of a network traffic model
K Maulik, S Resnick
Queueing Systems 43, 221-250, 2003
272003
The Self‐Similar and Multifractal Nature of a Network Traffic Model
K Maulik, S Resnick
Stochastic Models 19 (4), 549-577, 2003
212003
Multicolor urn models with reducible replacement matrices
A Bose, A Dasgupta, K Maulik
Bernoulli 15 (1), 279-295, 2009
182009
Strong laws for balanced triangular urns
A Bose, A Dasgupta, K Maulik
Journal of Applied Probability 46 (2), 571-584, 2009
152009
Strong laws for urn models with balanced replacement matrices
A Dasgupta, K Maulik
Electronic Journal of Probability} 16, 1723-1749, 2011
142011
An extension of the square root law of TCP
K Maulik, B Zwart
Annals of Operations Research 170 (1), 217-232, 2009
142009
Free subexponentiality
RS Hazra, K Maulik
The Annals of Probability 41 (2), 961-988, 2013
102013
Stochastic approximation with random step sizes and urn models with random replacement matrices having finite mean
U Gangopadhyay, K Maulik
Annals of Applied Probability 29 (4), 2033-2066, 2019
92019
Extremes of multitype branching random walks: heaviest tail wins
A Bhattacharya, K Maulik, Z Palmowski, P Roy
Advances in Applied Probability 51 (2), 514-540, 2019
72019
Ruin probabilities under Sarmanov dependence structure
K Maulik, M Podder
Statistics & Probability Letters 117, 173-182, 2016
52016
Products in Conditional Extreme Value Model
RS Hazra, K Maulik
Arxiv preprint arXiv:1104.1688, 2011
42011
Maxima of Dirichlet and triangular arrays of gamma variables
A Bose, A Dasgupta, K Maulik
Statistics & probability letters 78 (16), 2811-2820, 2008
22008
Feedback Interacting Urn Models
K Maulik, M Paul
arXiv preprint arXiv:2211.07573, 2022
12022
Maxima of the cells of an equiprobable multinomial
A Bose, A Dasgupta, K Maulik
Electronic Communications in Probability 12, 93-105, 2007
12007
Convergence of tail sum for records
A Bose, S Gangopadhyay, K Maulik, A Sarkar
Extremes 9 (2), 151-168, 2006
12006
Asymptotic Properties of Generalized Elephant Random Walks
K Maulik, P Roy, T Sadhukhan
arXiv preprint arXiv:2406.19383, 2024
2024
The system can't perform the operation now. Try again later.
Articles 1–20